Ask an expert
Question

05 Oct 2009

Yasmin and Dianne 35
Hey

i have been using diane 35 first then later yasmin for +-5 yrs . I stopped cos i didn' t need it anymore . I have been off it for 3 months and i put on 2 k' s since using the BCP and i only started losing that weight few weeks ago. does it take months before its completely out my system and i go back to my normal self before the pill? i am not sexually active and there fore i don' t need the pill.
Answer 381 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Joan, it should not take all that long to be out of your system.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.